American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Piotr Grzeszczuk. On irreducible modules over $q$-skew polynomial rings and smash products. Proc. Amer. Math. Soc. 142 (2014) 59-69.
Abstract, references, and article information
View Article: PDF

[2] V. Linchenko and S. Montgomery. Semiprime smash products and $H$-stable prime radicals for PI-algebras. Proc. Amer. Math. Soc. 135 (2007) 3091-3098. MR 2322738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Piotr Grzeszczuk and Malgorzata Hryniewicka. Actions of pointed Hopf algebras with reduced pi invariants. Proc. Amer. Math. Soc. 135 (2007) 2381-2389. MR 2302559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. Yu. Pirkovskii. Arens-Michael enveloping algebras and analytic smash products. Proc. Amer. Math. Soc. 134 (2006) 2621-2631. MR 2213741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Tomasz Brzezinski. Frobenius properties and Maschke-type theorems for entwined modules. Proc. Amer. Math. Soc. 128 (2000) 2261-2270. MR 1657770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jeremy Haefner. On when a graded ring is graded equivalent to a crossed product. Proc. Amer. Math. Soc. 124 (1996) 1013-1021. MR 1301027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Maria E. Lorenz and Martin Lorenz. On crossed products of Hopf algebras . Proc. Amer. Math. Soc. 123 (1995) 33-38. MR 1227522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jeffrey Bergen. A correspondence theorem for modules over Hopf algebras . Proc. Amer. Math. Soc. 121 (1994) 343-345. MR 1211578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1